MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP NASAL MASK MEDIUM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INFANT FLOW LP NASAL MASK MEDIUM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number INFANT FLOW LP NASAL MASK MEDIUM
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the mask continually rolled under and collapsed on both patient's faces despite frequent repositioning which caused poor seal for cpap compromising respiratory status and caused upper lip irritation and redness.They switched to nasal prongs since the mask was not effective.The customer confirmed that there was no patient harm associated with the reported event.6 tests/lab data.

Brand Name
INFANT FLOW LP NASAL MASK MEDIUM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13214463
Report Number8030673-2021-00228
Device Sequence Number17472660
Product Code BZD
UDI-Device Identifier10190752151956
UDI-Public(01)10190752151956(10)0004192610
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW LP NASAL MASK MEDIUM
Device Catalogue Number777002M
Device Lot Number0004192610
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown